Alert archive / Virginia / Tornado Warnings in 2026

Tornado Warning 4, NWS Baltimore/Washington

March 16, 2026Culpeper County, Fauquier County, Rappahannock County, Virginia

NWS Baltimore/Washington issued this tornado warning at Mar 16, 2026, 10:33 AM EDT for Culpeper County, Fauquier County, Rappahannock County, Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2026, 10:33 AM EDT (14:33 UTC)
Expired
Mar 16, 2026, 11:00 AM EDT
In force
27 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Culpeper County, VA, Fauquier County, VA, Rappahannock County, VA

The radar

The Sterling radar (KLWX), 57 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 2.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Mar 16, 4:04 AM EDT, 6 hours 29 minutes earlier. Its key messages:

  • 1) A strong cold front pushes across the forecast area today, bringing gusty winds and potential for severe thunderstorms capable of producing significant damaging winds and tornadoes.
  • 2) A period upslope snow showers are expected along and west of the Allegheny Front tonight into Tuesday.
  • 2) Below normal temperatures are expected Tuesday and Wednesday before seasonable weather returns for the remainder of the week.
Area forecast discussion, Mar 16, 4:04 AM EDT, 6 hours 29 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
404 AM EDT Mon Mar 16 2026

.WHAT HAS CHANGED...
A Winter Weather Advisory has been added to much of the
Allegheny Front on Monday evening through midday Tuesday. This
is for a period of upslope snow showers behind the powerful cold
front. Additionally, Wind Advisories have been issued across
northeastern Maryland for this afternoon to early evening due to
strong southerlies ahead of the convection.

&&

.KEY MESSAGES...
- 1) A strong cold front pushes across the forecast area today,
  bringing gusty winds and potential for severe thunderstorms
  capable of producing significant damaging winds and tornadoes.

- 2) A period upslope snow showers are expected along and west
  of the Allegheny Front tonight into Tuesday.

- 2) Below normal temperatures are expected Tuesday and
  Wednesday before seasonable weather returns for the remainder
  of the week.

&&

.DISCUSSION...
KEY MESSAGE 1...A strong cold front pushes across the forecast area
Monday, bringing gusty winds and potential for severe thunderstorms
capable of producing significant damaging winds and tornadoes.

A possibly high-impact severe weather event may unfold across
the Mid-Atlantic region today, especially during the afternoon
to evening hours. The Storm Prediction Center has maintained the
Moderate Risk (Level 4 out of 5) area which extends from east
of the Blue Ridge Mountains to the Chesapeake Bay. The one
exception to this is northeastern Maryland which is in an
Enhanced Risk (Level 3 out of 5) given the cooler bay waters
could weaken approaching convection.

The early morning surface analysis depicts a stout cyclone
racing across northern Indiana which is accompanied by a squall
line which has jumped out ahead of the cold front. Closer to the
local area, a wavy frontal zone arcs from just south of St.
Marys County westward across Richmond and back into southern
West Virginia. While surface wind vectors are out of the east,
the primarly low-level steering flow is from the south. Light
overrunning showers continue to lift northward through the
region. The combination of weak forcing and ample low-level
stability is yielding rather scant rainfall totals, generally
averaging under 0.10 inches. Otherwise, low stratus will remain
a fixture in the early morning forecast which comes with
temperatures in the 50s to low 60s.

Ample poleward flow within the warm conveyor belt should help
push this warm front north of the Mason-Dixon Line by just after
daybreak. While the 00Z IAD sounding is now outdated, its
vertical wind profile indicates precisely why the severe threat
has a high ceiling today. The 0-6 km wind fields were
characterized by substantial cyclonic turning of the winds with
height, coupled with surface backed flow. In the net, this
sounding yielded a 0-1 km storm-relative helicity of 506 m2/s2
which is off the charts. However, the profile lacked any
instability, particularly headed toward the more stable
overnight hours.

Despite only being 12 to 18 hours out, the 00Z high-resolution
model suite continues to show timing and evolution differences.
There are a couple of areas to keep a close eye on: (1) The
squall line racing across eastern Kentucky/Ohio right now (331
AM) and (2) The low stratus deck in place. In terms of recovery,
this low cloud deck will need to erode to allow the 500 to 750
J/kg of surface-based CAPE to materialize. All signs point
toward gradual erosion of these stratus clouds, but it may take
until after the noon hour. Even then, these could just be breaks
in the clouds. Any additional insolation through the day will
help increase instability in the presence of substantial
vertical shear (0-6 km values around 55 to 65 knots). The other
aspect of the forecast references the upstream squall line. How
long this holds on and its cirrus canopy overspreading the
region will also play some roles in how convective development
evolves.

With the degree of deep-layer shear in place, any of the pre-
frontal discrete cells will pose a risk of becoming a supercell.
These would be most conducive to producing a tornado,
particularly if the enlarged 0-1 km and 0-3 km hodographs hold
as true as forecast soundings depict. However, some of the
high-resolution guidance show a slew of cells firing up at once
which would favor more competition amongst them. This would
diminish the tornado risk as multicell convection dominates. At
the same time, another squall line is likely to form off the
higher terrain this afternoon. While the vertical shear vector
does not align perpendicular to the forming line, enough angle
between the two should favor evolution into a quasi-linear
convective system (QLCS). These are prone to producing spin up
tornadoes along any kinks in the line. Where this line bows out
is where the 70 to 80 mph wind gust possibliity will be
maximized. All of this slides eastward at a fairly hefty speed,
perhaps 40 to 50 mph. Severe convection is expected to near the
I-95 corridor during the evening rush hour before exiting the
Chesapeake Bay by the early/mid evening hours. Some weakening is
possible east of I-95 as the system begins to ingest the colder
Chesapeake Bay waters.

Outside of convection, conditions will be gusty today as a deep
surface low tracks across the Great Lakes. Strengthening
southerly flow may gust to 30 to 40 mph, with gusts closer to 50
mph in the mountains. Additionally, this also could occur in
northeastern Maryland given this region stays in the warm sector
longer and perhaps free of convection. Wind Advisories are in
place across these areas which may see 50 mph gusts outside of
any convection. Eventually a powerful cold front will usher in a
cold and blustery air mass to the region. Gusts may be strong
enough in the mountains to support additional Wind Advisories.

All and all, ensure everyone has multiple ways to receive
hazardous weather information from the National Weather
Service. When it comes to Tornado and Severe Thunderstorm
Warnings, know where your safe place is and remain there until
the storm has moved through and alerts have ended.

KEY MESSAGE 2...A period of upslope snow showers are expected
along and wets of the Allegheny Front tonight into Tuesday.

Behind the powerful frontal system, a period of upslope snow
showers are expected for those along and west of the Allegheny
Front. From this evening into Tuesday morning, 2 to 3 inches of
snow will be possible over western portions of Grant, Pendleton,
and Garrett counties. A future update could include western
Highland County if forecast trends continue. As temperatures
come crashing down through the evening and night, there will be
a flash freeze potential as lows plummet into the teens. This
comes with wind chills dropping into the lower single digits.

While some of this snowfall spreads downstream off the terrain,
the dry nature of the air mass to the east should limit any
resulting snow accumulations.

KEY MESSAGE 3...Below normal temperatures are expected Tuesday
and Wednesday before seasonable weather returns for the
remainder of the week.

It will feel like a cold and blustery winter day Tuesday in the wake
of the strong cold front with upper troughing overhead. High
temperatures will be 15 to 20 degrees below normal across much of
the area. Wind chill values will be in the 20s and lower 30s. The
latest forecasts for wind gusts would fall in the 30 to 40 mph
range, but can't rule out some stronger gusts closer to Wind
Advisory criteria in the mountains. It will also be mostly cloudy
across much of the area, with some occasional upslope snow showers
in the Alleghenies. Tuesday will be the coldest night of the stretch
as winds drop off and high pressure builds overhead. Forecast lows
range from the mid teens to mid 20s.

Wednesday will be slightly warmer and with much less wind, but
temperatures will still be below normal. A weak wave could bring
some upslope snow showers to the Alleghenies Wednesday or Wednesday
night.

Temperatures will continue to moderate for the latter part of the
week with near normal temperatures Thursday and above normal Friday.
A low pressure system will pass to the north toward the weekend, but
it's uncertain if it will bring any rain, as well as whether there
is a return to colder temperatures behind it or not.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Within the cold air damming signature (high pressure off the New
England coast and a wavy front across central Virginia), a net
east to southeasterly flow is being observed at all terminals.
This onshore flow regime has lowered ceilings into the IFR to
even LIFR range (at times). This comes with light passing
showers that are streaming from the south. Strong flow above
early morning temperature inversions is yielding enhanced low-
level wind shear. The warm front is expected to lift northward
to the Mason-Dixon Line by just after daybreak. However, it may
take until the lunch hour to fully scour out the low ceilings.

As convection develops today, most terminals will still be
sitting at MVFR ceilings. While this could limit instability,
these lower cloud bases would make tornadogenesis a bit easier
if any spin ups do occur. Have maintained the continuity from
the previous shift in favoring convective restrictions in the
16Z-00Z window, but especially with the squall line during that
latter 3 to 4 hour block. Damaging wind gusts, frequent
lightning, and even a spin up tornado are possible with any
severe thunderstorms. Outside of these storms, strengthening
southerly flow will bring gusts to around 30 to 35 knots. Winds
shift to west-northwesterly behind the cold front by the
early/mid evening hours. VFR conditions are likely to return
later tonight, but with blustery northwesterly flow.

VFR conditions are likely Tuesday through Thursday. Northwest winds
gust around 25-30 knots for much of Tuesday morning to afternoon,
then winds diminish Tuesday night. Light southerly winds are
expected Wednesday and Thursday.

&&

.MARINE...
Small Craft Advisories remain in place early this morning owing
to the pronounced east to southeasterly flow. Eventually winds
turn over to southerly with channeling effects possible. Gale
Warnings go into effect across all waters this morning, while
continuing through early portions of the overnight period. While
mild air on top of cooler water is not ideal for vertical
mixing, the robust wind field certainly could mix down at times.
On the convective side of things, it will be an active weather
day over the region. Severe thunderstorms are possible during
the afternoon/evening hours, many of which will require Special
Marine Warnings. Given the degree of vertical shear in place,
waterspouts will be possible as well with any supercells or
waves in the approaching QLCS. To ensure safety, conditions will
be very hazardous today and spending time on the water is not
recommended.

Behind the cold front, winds abruptly shift to west-
northwesterly which will necessitate Small Craft Advisories
later tonight. Small Craft Advisories remain likely Tuesday in
gusty westerly flow. A high end scenario would be close to gale
conditions. Winds will diminish Tuesday night as high pressure
builds overhead. Light south winds are expected Wednesday and
Thursday.

&&

.TIDES/COASTAL FLOODING...
Increasing southerly winds ahead of a powerful cold front will cause
a quick rise in tide levels across the Chesapeake Bay and tidal
Potomac River. Sensitive locations are likely to reach or be close
to minor flood during this afternoon/evening's high tide.
Annapolis is forecast to be well within minor flood stage, and
could reach oderate flooding if southerly flow is stronger as
some of the model guidance suggests. Consequently, a Coastal
Flood Watch continues at this location. Water levels quickly
drop tonight as offshore winds take hold behind the front.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Small Craft Advisory until 1 PM EDT this afternoon for MDZ008.
     Gale Warning from 1 PM this afternoon to 1 AM EDT Tuesday for
     MDZ008.
     Wind Advisory from 2 PM this afternoon to 10 PM EDT this
     evening for MDZ006-008-011-507-508.
     Coastal Flood Watch from 1 PM EDT this afternoon through this
     evening for MDZ014.
     Wind Advisory until 2 PM EDT this afternoon for MDZ509.
     Winter Weather Advisory from 7 PM this evening to 11 AM EDT
     Tuesday for MDZ509.
VA...Wind Advisory until 2 AM EDT Tuesday for VAZ503.
     Wind Advisory from 8 AM this morning to 2 AM EDT Tuesday for
     VAZ507-508.
WV...Winter Weather Advisory from 7 PM this evening to 11 AM EDT
     Tuesday for WVZ501-505.
     Wind Advisory until 2 AM EDT Tuesday for WVZ501-505.
MARINE...Small Craft Advisory until 1 PM EDT this afternoon for
     ANZ530>543.
     Gale Warning from 1 PM this afternoon to 1 AM EDT Tuesday for
     ANZ530>543.
     Wind Advisory from 2 PM this afternoon to 10 PM EDT this
     evening for ANZ530.

&&

DISCUSSION...ADS/BRO
AVIATION...ADS/BRO
MARINE...ADS/BRO
Hazardous weather outlook, Mar 16, 9:25 AM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
925 AM EDT Mon Mar 16 2026

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-171330-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
925 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

Severe thunderstorms capable of producing damaging winds and
tornadoes are likely this afternoon and evening. There is the
potential for significant damage from wind gusts of 70 to 80 mph
as well as an isolated stronger tornado.

Wind Advisories have been issued across northeastern Maryland from
2 PM to 10 PM today. Elsewhere, strong wind gusts not associated
with thunderstorms could result in isolated instances of wind
damage this afternoon.

A Gale Warning is in effect for all waters through 1 AM Tuesday.

A Coastal Flood Warning remains is in effect for Anne Arundel
County from noon today through 10pm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another round of strong winds is possible Tuesday behind a strong
cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected given the threat of severe
thunderstorms this afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-171330-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
925 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Severe thunderstorms capable of producing damaging winds and
tornadoes are likely on this afternoon and evening. There is the
potential for significant damage from wind gusts of 70 to 80 mph
as well as an isolated stronger tornado. These threats are highest
for areas along and east of Interstate 81.

A Wind Advisory is in effect for the Northern and Central Virginia
Blue Ridge Mountains through 2 AM Tuesday. Strong wind gusts not
associated with thunderstorms could result in isolated instances
of wind damage.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another round of strong winds is possible Tuesday behind a strong
cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected given the threat of severe
thunderstorms this afternoon and evening.

MDZ501-502-509-510-VAZ503-504-WVZ501>506-171330-
Extreme Western Allegany-Central and Eastern Allegany-
Western Garrett-Eastern Garrett-Western Highland-Eastern Highland-
Western Grant-Eastern Grant-Western Mineral-Eastern Mineral-
Western Pendleton-Eastern Pendleton-
925 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

Severe thunderstorms capable of producing damaging winds are
possible this afternoon. There is the potential for significant
damage from wind gusts to 70 mph. A couple of tornadoes are also
possible.

A Wind Advisory is in effect for western Garrett county in
Maryland, western Grant and western Pendleton Counties in West
Virginia, and for western Highland County in Virginia through
tonight. Strong wind gusts not associated with thunderstorms could
result in isolated instances of wind damage.

Winter Weather Advisories have been issued across western portions
of Garrett, Grant, Highland, and Pendleton counties for this
evening and into the night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Wind Advisory is in effect for western Grant and western
Pendleton Counties in West Virginia and for western Highland
County in Virginia through 2pm Tuesday. A Wind Advisory is in
effect for western Garrett County until 11am Tuesday.

Winter Weather Advisories continue until 11 AM Tuesday across
portions of the Allegheny Front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected given the threat of severe
thunderstorms this afternoon.

In the hours before

Local storm report, Mar 16, 10:24 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
1024 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     Tstm Wnd Dmg     1 N McMullen            38.36N  78.46W
03/16/2026                   Greene             VA   911 Call Center

            A tree was down along South River Road and Entry Run
            Road.

&&

Event Number LWX2605422

BJL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:31 AM EDTWinter Weather AdvisoryLWXHighland38 hr
Mar 16, 9:58 AM EDTSevere Thunderstorm WarningLWXAlbemarle, Culpeper, Greene, Madison, Page, Rappahannock and 1 more47 min
Mar 16, 10:27 AM EDTSevere Thunderstorm WarningLWXClarke, Culpeper, Fauquier, Frederick, Loudoun, Page and 5 more48 min
Mar 16, 10:55 AM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange, Spotsylvania33 min
Mar 16, 10:57 AM EDTSevere Thunderstorm Warning Considerable damage threatLWXClarke, Fauquier, Frederick, Loudoun, Prince William48 min
Mar 16, 10:57 AM EDTTornado WarningLWXFauquier, Loudoun, Prince William20 min
Mar 16, 11:14 AM EDTSevere Thunderstorm WarningLWXCulpeper, Fairfax, Fauquier, Orange, Prince William, Spotsylvania and 3 more23 min
Mar 16, 11:17 AM EDTSpecial Marine WarningLWX88 min
Mar 16, 11:28 AM EDTSevere Thunderstorm Warning Considerable damage threatLWXLoudoun17 min
Mar 16, 11:29 AM EDTTornado WarningLWXLoudoun16 min
Mar 16, 11:40 AM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun50 min
Mar 16, 12:06 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange, Prince William, Spotsylvania, Stafford39 min
Mar 16, 12:24 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Prince William, City of Manassas, City of Manassas Park21 min
Mar 16, 12:39 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 3 more36 min
Mar 16, 12:49 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange, Spotsylvania, Stafford, City of Fredericksburg26 min
Mar 16, 2:16 PM EDTSevere Thunderstorm WarningLWXFairfax, King George, Spotsylvania, Stafford44 min
Mar 16, 2:17 PM EDTSpecial Marine WarningLWX58 min
Mar 16, 2:57 PM EDTSpecial Marine WarningLWX112 min
Mar 16, 3:33 PM EDTAreal Flood WarningLWXFairfax, City of Fairfax, City of Falls Church2 hr
Mar 16, 8:03 AM EDTCoastal Flood WarningLWXAnne Arundel8 hr
Mar 16, 8:03 AM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, Harford, City of Baltimore16 hr
Mar 16, 11:40 AM EDTTornado WarningLWXMontgomery20 min
Mar 16, 11:46 AM EDTTornado WarningLWXCarroll, Frederick14 min
Mar 16, 11:59 AM EDTTornado WarningLWXCarroll, Howard16 min
Mar 16, 12:00 PM EDTTornado WarningLWXCarroll, Frederick15 min
Mar 16, 2:11 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's34 min
Mar 16, 2:35 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Harford, Howard, City of Baltimore40 min
Mar 16, 2:53 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's, City of Baltimore31 min
Mar 16, 4:09 PM EDTWind AdvisoryLWXBaltimore, Cecil, Harford, City of Baltimore8 hr

Nearby

Tornado Warnings in Virginia, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.